# SDR DXTA022520213863

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 3,744 hours, 2,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR WILL NOT CLOSE UNTIL AFTER THE CANCEL BUTTON IS PRESSED.  THEN DOOR OCCASIONALLY STOPS HALF WAY UP, THEN CONTINUES.
